Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Growth of Sobolev norms for the analytic NLS on T-2

Autor
Guardia, M.; Sandhaus, E.; Procesi, M.
Tipus d'activitat
Article en revista
Revista
Advances in mathematics
Data de publicació
2016-10-01
Volum
301
Pàgina inicial
615
Pàgina final
692
DOI
https://doi.org/10.1016/j.aim.2016.06.018 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/98644 Obrir en finestra nova
https://arxiv.org/abs/1503.02468 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0001870816308015 Obrir en finestra nova
Resum
We consider the completely resonant non-linear Schrödinger equation on the two dimensional torus with any analytic gauge invariant nonlinearity. Fix s>1. We show the existence of solutions of this equation which achieve arbitrarily large growth of Hs Sobolev norms. We also give estimates for the time required to attain this growth.
Citació
Guardia, M., Sandhaus, E., Procesi, M. Growth of Sobolev norms for the analytic NLS on T-2. "Advances in mathematics", 1 Octubre 2016, vol. 301, p. 615-692.
Paraules clau
Growth of Sobolev norms, Hamiltonian partial differential equations, Nonlinear Schrodinger equation, Transfer of energy
Grup de recerca
SD - Sistemes Dinàmics de la UPC

Participants

Arxius